Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A condition that $ \lim\sb {n\to\infty}n\sp {-1}T\sp n=0$


Author: R. K. Ritt
Journal: Proc. Amer. Math. Soc. 4 (1953), 898-899
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1953-0059471-6
MathSciNet review: 0059471
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0059471-6
Article copyright: © Copyright 1953 American Mathematical Society